SMITH & NEPHEW, INC. Q-FIX KNTLS ASA 1.8MM W/1 MT SUT CB-BL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72205885 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H11 h3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during an acl reconstruction procedure, after (2) q-fix suture anchors would be deployed and the minitape pulled, the suture anchors came off.The procedure was resumed using an equivalent sn back-up.The back up device was used in an additional drilled hole, there was a void left.The site was cleared of all debris prior to the insertion.It is unknown if there was a delay.No further complications were reported.